# SDR ASAA1148881

- Difficulty date: January 4, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 660 AND 727+6 HAS CORRODED AREAS.  REMOVED AND REPLACED SEAT TRACK IAW B737 400 SRM 51 40 02 AND B737 400 AMM 20 50 11.
